Login      Sign Up

Thyroid Problem



Related Terms: Tsh Level, Hypothyroidism, Anxiety, Thyroid Function Test, Thyroid, Stress, Thyroid Dysfunction

Recently Answered Questions


Query: Hello Doctor, My mother has thyroid problem. She is taking homeopathy medicines. Thyroid problem not corrected. She is 40 years old, weight 42 Kg, height 5 feet. What should she do? She feels weak. Can we win over this thyroid problem?  Read Full »
Dr. (col) Rakesh Karanwal
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I fully appreciate your concerns. You have not mentioned whether thyroid is underworking or overworking. Thyroid gland produces thyroid hormone. Thyroid hormone deficiency occurs if thyroid gland is underactive (Hypothyroidism). Under these circumstances, the patient need...  Read Full »
 
Query: Hi doctor, I have TSH 6.01. My T3 and T4 are normal. I feel stressed with anxiety. I cannot sleep at night. Please help me.  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Though your TSH (thyroid-stimulating hormone) is raised, it does not require treatment with Thyroxine but needs monitoring. Follow steps of sleep hygiene such as sleeping and waking up at regular time, avoiding caffeinated drinks at least 8 hours before sleep, avoid u...  Read Full »
 
Query: Hi doctor, I am a 27 year old unmarried female. Before six months, I was diagnosed with hypothyroidism. I have been taking Thyronorm 100 mcg. Recently, I had TSH test and the level was 0.47 U/mL, which is considered as hyperthyroid. When my doctor asked me the previous dosage, by mistake I told her...  Read Full »
Dr. Swaraj S W
Endocrinologist

Answer: Hi, Welcome to icliniq.com. I suggest you follow the same dose as you are not a hyperthyroid yet. Also, if you are planning for your marriage and pregnancy, then this TSH value is normal.  If the TSH (thyroid stimulating hormone) value is less than 0.3 U/mL, then the dosage of tablet has to be red...  Read Full »
 
Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This appears to be due to over treatment or iatrogenic hyperthyroidism. Here is a list of symptoms experienced due to over treatment. They are tachycardia, palpitations, nervousness, tiredness, headache, excitability, sleeplessness, tremors, anxiety and heat intolerance. ...  Read Full »
 
Query: Hello doctor,I have a thyroid problem and weight gain problem. I want to lose my weight. TSH is 7.63. I take Thyronorm 100 for last three years.  Read Full »
Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. There are a few things that you need to know. Your TSH (thyroid stimulating hormone) is slightly high and therefore you have sub-clinical hypothyroidism and therefore there is no need to take any treatment. Your cholesterol is high. You must do diet and exercise...  Read Full »
 
Query: Hi doctor, I had a highly varying HR (63 to 128 at rest) and BP (109/78 mmHg to 154/104 mmHg at rest) for around three days. I consulted my doctor on the third day and started taking Propranolol 20 mg thrice daily for seven days and twice a day after seven days. Yesterday night onwards, I was havin...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. As seen in your brief history, there are some fluctuations in your blood pressure as well as heart rate. I would advise you to get an ECG done as soon as possible as we have to see what sort of heart rhythm are you on. The doctor who has suggested you Propranolol...  Read Full »
 
Query: Hello doctor, I am suffering from thyroid problem. My TSH level is on the higher side. At present I am taking 50mg thyroxine. For the last 4 or 5 months, I have been suffering from erectile dysfunction. Please give me proper solution.  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com.Unfortunately the information provided at this age is very limited and it is difficult to interpret and make conclusions. I request you to post the following details: 1. Your age. 2. How the problem started, whether it was of acute (sudden) onset or on and off initially? 3...  Read Full »
 
Query: Hello doctor, My health issue started 11 years back when I was diagnosed with mania. Since then, I have been taking Olimelt 5 mg. My weight has increased from 65 to 100 kg. Whenever I tried to stop the medicine, the problem worsened. I have had four manic episodes in all these years. The last epis...  Read Full »
Dr. Aditya Gupta
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Yes, Lithium can cause this side effect. Kindly discuss with your treating psychiatrist regarding substituting Lithium with Lurasidone or Quetiapine. Topiramate can be added to counter weight gain after discussing with your treating psychiatrist. Remember, every probl...  Read Full »
 
Query: Hi doctor, I am 40 year old. Recently I tested my thyroid and the report shows T3 - 1.1, T4- 8.4 and TSH - 6.7. Please advise me which medicine is currently safe for me. My health problem includes fatigue and occasional depression. Also my lips are dry. Please help.  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com.  Read Full »
 
Query: Hello doctor, I am a 38 year old female. I am having a recent weight gain and menstruation flow is very less than normal. I also have hair fall, tiredness and I feel there is something blocking my throat. Sometimes, I feel cold than other family members. So, I checked my thyroid levels. T3 was 0.8...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your symptoms do fit into thyroid problem, but as long as the reports are normal you are not a candidate for medication. There is no need to consult an endocrinologist, but yes, some lifestyle changes have to be done. Do daily exercises like brisk walking, jogging or cy...  Read Full »
 


{{item.dr_name}}
{{item.sp}}  

 
 

Do you have a question on Thyroid Problem? We have medical experts to help you right away.

Ask a Doctor Online Now!